# SDR WVER2016080400005

- Difficulty date: August 4, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 31,959 hours, 25,584 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: CC670341701LH2RH
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BS 280 LOWER BULKHEAD WEB CORRODED BETWEEN LBL 11 AND LBL 17 AT WL 72.5.  BULKHEAD WEB REPAIRED IAW REO 670-53-11-594, REV-A,
